Dirac quasinormal modes for a -dimensional Lifshitz black hole

Catalán M.; Cisternas, E; Gonzalez P.; Vasquez, Y

Abstract

We study the quasinormal modes of fermionic perturbations for an asymptotically Lifshitz black hole in four dimensions with dynamical exponent and plane topology for the transverse section, and we find analytically and numerically the quasinormal modes for massless fermionic fields by using the improved asymptotic iteration method and the Horowitz-Hubeny method. The quasinormal frequencies are purely imaginary and negative, which guarantees the stability of these black holes under massless fermionic field perturbations. Remarkably, both numerical methods yield consistent results; i.e., both methods converge to the exact quasinormal frequencies; however, the improved asymptotic iteration method converges in a less number of iterations. Also, we find analytically the quasinormal modes for massive fermionic fields for the mode with lowest angular momentum. In this case, the quasinormal frequencies are purely imaginary and negative, which guarantees the stability of these black holes under fermionic field perturbations. Moreover, we show that the lowest quasinormal frequencies have real and imaginary parts for the mode with higher angular momentum by using the improved asymptotic iteration method.

Más información

Título según WOS: Dirac quasinormal modes for a -dimensional Lifshitz black hole
Título según SCOPUS: Dirac quasinormal modes for a 4-dimensional Lifshitz black hole
Título de la Revista: EUROPEAN PHYSICAL JOURNAL C
Volumen: 74
Número: 3
Editorial: Springer
Fecha de publicación: 2014
Idioma: English
DOI:

10.1140/epjc/s10052-014-2813-7

Notas: ISI, SCOPUS